# SDR AALA201908169006

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 27,666 hours, 11,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Pin
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 DOOR HARD TO OPEN. REMOVED AND REPLACED UPPER AND LOWER RADIUS LINK PIN IAW AMM  52-11-21. OPS CHECK GOOD.
